l have been on prozac for 16 yrs smoked for 43 and estrogen for eight moved and got new dr who has taken me off all prozac and estrogen also now on champix for six weeks between hot flashes moods and lack of nicotine feel like l am not even the same fun person l use to be is this change all to drastic at one time and if so what do u suggest
I suggest a new doctor. I am really glad you quit the smoking, but see no reason for taking you off the estrogen at the same time, unless you are at a high risk for breast cancer or something like that. The estrogen should be tapered anyway.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.